肺癌化学療法(MVP)施行時の併用制吐剤による便秘の発生 : 高用量メトクロプラミドと5-HT_3拮抗剤の比較検討  [in Japanese] Comparison of Constipation caused by High-dose Metoclopramide and 5-HT_3 Antagonist Antiemetic Drugs in Patients Receiving MVP Chemotherapy for Lung Cancer  [in Japanese]

Search this Article

Author(s)

Abstract

当院においてMVP化学療法(MMC,VDS,CDDP)を施行した非小細胞肺癌症例63例を,制吐剤としてメトクロプラミドを商用量投与した群(23例)と5-HT3受容体拮抗剤を投与した群(40例)の2群に分け,化学療法後の便秘の発症についてカルテよりRetrospectiveに調査検討した.便秘発症例はメトクロプラミド高用量投与群で3例(13%),5-HT_3拮抗剤群では18例(45%)であった.この結果はメトクロプラミド高用量投与による下痢傾向,5-HT_3拮抗剤及びMVP療法の便秘傾向の3点が組み合わさった事が原因と推察された.5-HT_3拮抗剤は肺癌化学療法上非常に有効な薬剤である.本邦ではMVP療法に5-HT_3拮抗剤を併用した時便秘が発症しやすいという報告はないが,癌化学療法時には十分考慮に入れるべきと考える.

We retrospectively investigated the frequency of constipation in 63 patients receiving MVP chemotherapy ( MMC, VDS, CDDP) for non-small cell lung cancer. We divided them into two groups according to the antiemetic drugs they received, one was the high-dose metoclopramide group, and the other was the 5-HT_3 antagonist group, and compared the two groups. Constipation occurred in 13% (3123) of patients given high-dose metoclopramide, and in 45% (18140) of those given 5-HT_3 antagonist. This result may be due to combination of the three following factors ; diarrhea induced by high dose metoclopramide, constipation induced by 5-HT_3 antagonists and constipation induced by MVP chemotherapy. 5-HT_3 antagonists are effective and indispensable for lung cancer chemotherapy. Although no other studies have reported constipation due to MVP chemotherapy with 5-HT_3 antagonist in Japan, we should be aware of the possibility of constipation induced by 5-HT_3 antagonist.

Journal

  • Japanese Journal of Lung Cancer

    Japanese Journal of Lung Cancer 37(4), 441-445, 1997-08-20

    The Japan Lung Cancer Society

References:  12

Cited by:  1

Codes

  • NII Article ID (NAID)
    110003123232
  • NII NACSIS-CAT ID (NCID)
    AN00203978
  • Text Lang
    JPN
  • Article Type
    Journal Article
  • ISSN
    03869628
  • Data Source
    CJP  CJPref  NII-ELS 
Page Top